# SDR HAIHEEA9287

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221PH
- Make and model: Rkwell NA26580
- Aircraft serial: 38049
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6221270001
- Condition: Inoperative
- Location: Cockpit
- Component: TDR90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER COMPLETELY DEAD.
